Hi, I feel tiredness and countineuos headache and also suffering from vitamid d and b12 deficiency. i have two questions? In vitamin deficiency, we feel tired and pain in head?? And 2nd question is. My doctor told me to take 2000iu per day just for 2 weeks, is this doses ok for me?? my vitamin d is 11 ng.

Asked by  shirazali199222051800 on February 24, 2015

Answers
  •  shirazali199222051800 on

    See title

    Answered by  shirazali199222051800 on

  • Rita Celone Umile
    Participant
     Rita Celone Umile on

    Greetings Shirazali~11 ng/ml is very low. You are severely deficient. Those physicians knowledgeable in vitamin D would recommend that you take 10,000 iu D3 daily for 8 weeks and then retest your blood. Does 10,000 iu D3 seem like a high dose? It is important to remember that even the very conservative IOM has stated that 10,000 iu D3 daily is the safe upper limit for vitamin D supplementation. But your physician has recommended that you take only 2,000 iu D3 daily and just for 2 weeks. Well, I do not recommend that anyone go against their physician’s wishes. But perhaps your doctor needs to be educated on vitamin D. Why not directed him or her to this invaluable website to benefit from Dr. Cannell’s diligent efforts at educating the public on vitamin D? If your doctor is not receptive then it may be time for you to search for a new physician–one more open to vitamin D. Regarding your first question on headaches and tiredness–indeed we can feel this way when we are deficient in vitamins. However, headaches and tiredness may be symptoms of many other conditions as well. This is why it is so important to partner with a physician whom you can trust. Best of luck to you in your quest for good health! Rita.Celone.Umile@gmail.com

    Answered by  Rita Celone Umile on

  • IAW
    Participant
     IAW on

    Yes, a Vitamin D deficiency can make you tired and give you headaches or migraines.
    No, 2000iu is NOT enough. You need to take a higher amount of at least 5000iu a day, all the time not just for two weeks. After about two months it would be wise to retest your levels. We recommend a minimum blood level of 50ng/dl or higher. The safe upper limit of Vitamin D that you can take is 10,000iu. If you stop taking it you will return to being Vitamin D deficient,
    I also highly recommend reading http://www.vitamindcouncil.org/about-vitamin-d/vitamin-d-and-other-vitamins-and-minerals/.

    Answered by  IAW on

  • IAW
    Participant
     IAW on

    Sorry above should read ng/ml not ng/dl.

    Answered by  IAW on
  •  shirazali199222051800 on

    I also feel pain at forehead and I can feel my head pulse while laydown,
    My doctor told that these are not vitamid d symtems, she advise me to go for neurolo physician

    Answered by  shirazali199222051800 on

  • IAW
    Participant
     IAW on

    You can read more at http://www.vitamindwiki.com/Headache. Henry who runs that website also says that MAGNESIUM supplementation is very important if you have headaches/migraines along with the Vitamin D.
    I am not a physician and cannot advise you on whether or not to go to the neurolo. If you get and take the 10,000 iu (plus magnesium) and do not get any relief in two or three weeks then maybe you should consider going.

    Answered by  IAW on

Recent Discussion

Popular Questions